# SDR I5PA2021050492201

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 100,077 hours, 26,396 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387009
- Part serial: 120460
- Condition: Worn
- Location: Apu Inlet Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INLET DOOR CB TRIPS DURING APU SHUTDOWN, RESTRICTING THE APU DOOR TO CLOSE. ISSUE WAS ISOLATED TO A WORN APU INLET DOOR ACTUATOR WHICH WAS REPLACED AND CONFIRMED OPERATIONAL.
